# SDR P5CA9500779

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Intermittent
- Location: Rudder
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, RUDDER RATIO LIGHT CAME ON.  FOUND RUDDER TRAVEL LIMITED.  ACTUATED TEST SWITCH ON UPPER RUDDER CONTROL UNIT, LIGHT EXTINGUISHED AND BOTH RUDDERS MOVE FULL TRAVEL.
